Asymptotic linear estimation of the quantile function of a location-scale family of distributions based on selected order statistics
Loading...
Date
2005
Authors
Odongo, L. O.
Okango, A. A
Journal Title
Journal ISSN
Volume Title
Publisher
AFRICAN RESEARCH
Abstract
Some general asymptotic methods of estimating the quantile function, Q(ξ), 0>ξ>1 of location-scale families of distributions based on a few selected order statistics are considered, with applications to some non-regular distributions. Specific results are discussed for the ABLUE of Qξ for the location-scale exponential and double exponential distributions. As a further application of the exponential results, we discuss the asymptotically best optimal spacings for the location-scale logistic distribution.
Description
Doi.org/10.4314
Keywords
Quantiles, Order statistics, Optimal spacing, Exponential, Logistic
Citation
Journal of Statistics East African Vol. 1 (1) : pp. 91-108